# SDR REXA2014122500923

- Difficulty date: December 25, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 23,206 hours, 20,689 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON RT VERTICAL STABILIZER SKIN.   FOUND TO BE WITHIN LIMITS IAW SRM 55-00-31.   REPAIRED IAW EA 255-03171.
